# SDR 97ZZZM881

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vert Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURINC C-CHECK, FOUND VERTICAL STABILIZER RIGHT SIDE FIN STATION 86 HAS CORRODED FASTENER HEADS AND BULGE AT THE SEAM. REMOVED CORRODED SKIN FROM STATION 86 CUT ACCESS HOLE BETWEEN STATION 1179-1271.  FABRICATED SKIN REPAIR FROM 2024 T3 .40 IAW SRM 55-30 AND EO 97-604, FABRICATED ACCESS COVER IAW SRM 55-30-3 FIG 4, TREATED AND PRIMED SKIN AND ACCESS COVER IAW SRM 51-10-2 AND MM 51-20-0.  INSTALLED SKIN AND ACCESS COVER IAW SRM 51-30-2 AND EO 97-064 REV 1/R AND 81103 DATED 6-30-97.
